# SDR HEEA079353

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N913UK
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Aircraft time: 11,151 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Indicator
- Condition: Inoperative
- Location: Rotor Brake
- Component: Rotor Brake
- Component part number: 7665009803103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT WON'T ILLUMINATE WITH ROTOR BRAKE ON.
